# SDR COMA0660187

- Difficulty date: February 25, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 24,712 hours, 21,795 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5826 - DURING PWM APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE AT 30 DEGREES, CREW DECLARED AN EMERGENCY, ABORTED FIRST APPROACH THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.  PERFORMED RESET OF FLAP SYSTEM PER EO 27-045 AND FERRIED AIRCRAFT TO CVG FOR MAINTENANCE ACTION.
